# SDR ASAA2018072825615

- Difficulty date: July 28, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,964 hours, 12,897 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG LOGGED LONG TIME FAULT MSG NR: 75-10831 - THE T3 SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON NR 1 ENGINE PERFORMED EEC BITE TEST RECENT FAULTS PER AMM 73-21-00-740-803. NO FAULTS FOUND. PERFORMED EEC BITE TEST FAULT HISTORY PER AMM 73-21-00-740-801. NO FAULTS FOUND. DID NOT SEE FAULT MSG NR 75-10831.
